MathSciNet Relay Station
MathSciNet bibliographic data
MR1062838 (91k:20060) 20J06 (20C20)
Symonds, Peter The complexity of a module and elementary abelian subgroups: a geometric approach. Proc. Amer. Math. Soc. 113 (1991), no. 1, 27–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement